Solving separable elliptic equations by the block stride reduction algorithm

Evans, DJ, 2001. Solving separable elliptic equations by the block stride reduction algorithm. International Journal of Computer Mathematics, 76 (3), pp. 375-386. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J.
Publisher: Gordon Breach Sci. Publ. Ltd.
Place of Publication: Reading, Berks.
Date: 2001
Volume: 76
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:05
Last Modified: 09 Oct 2015 11:05
URI: http://irep.ntu.ac.uk/id/eprint/22501

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year